Korean J. Math.  Vol 28, No 2 (2020)  pp.323-341
DOI: https://doi.org/10.11568/kjm.2020.28.2.323

A note on the multifractal Hewitt-Stromberg measures in a probability space

Bilel Selmi

Abstract


In this note, we investigate the multifractal analogues of the Hewitt-Stromberg measures and dimensions in a probability space.


Keywords


Fractals; Probability space; Hausdorff measure; packing measure; lower and upper box-dimensions; Hewitt-Stromberg measures; Multifractal analysis.

Subject classification

28A78, 28A80

Sponsor(s)

This work was supported by Analysis, Probability $\&$ Fractals Laboratory: LR18ES17.

Full Text:

PDF

References


N. Attia and B. Selmi, Relative multifractal box-dimensions, Filomat 33 (2019), 2841–2859. (Google Scholar)

N. Attia and B. Selmi. Regularities of multifractal Hewitt-Stromberg measures, Commun. Korean Math. Soc. 34 (2019), 213–230. (Google Scholar)

N. Attia and B. Selmi, A multifractal formalism for Hewitt−Stromberg measures, Journal of Geometric Analysis, (to appear). https://doi.org/10.1007/s12220- 019-00302-3 (Google Scholar)

N. Attia and B. Selmi, On the multifractal analysis of Birkhoff sums on a non-compact symbolic space, Comptes rendus Mathematique., (to appear). (Google Scholar)

P. Billingsley, Hausdorff dimension in probability theory I, Illinois. J. Math. 4 (1960), 187–209. (Google Scholar)

P. Billingsley, Hausdorff dimension in probability theory II, Illinois. J. Math. 5 (1961), 291–298. (Google Scholar)

J. Cole, Relative multifractal analysis, Choas, Solitons & Fractals. 11 (2000), 2233–2250. (Google Scholar)

C. Dai and S.J. Taylor, Defining fractal in a probability space, Illinois. J. Math. 38 (1994), 480–500. (Google Scholar)

C. Dai, Frostman lemma for Hausdorff measure and Packing measure in probability spaces, J Nanjing University, Mathematical Biquarterly 12 (1995), 191–203. (Google Scholar)

C. Dai and Y. Hou, Frostman lemmas for Hausdorff measure and packing measure in a product probability space and their physical application, Chaos, Solitons and Fractals 24 (2005), 733–744. (Google Scholar)

C. Dai and Y. Li, A multifractal formalism in a probability space, Chaos, Solitons and Fractals 27 (2006), 57–73. (Google Scholar)

C. Dai and Y. Li, Multifractal dimension inequalities in a probability space, Chaos, Solitons and Fractals 34 (2007), 213–223. (Google Scholar)

M. Dai, X. Peng and W. Li, Relative multifractal analysis in a probability space, Interna Journal of Nonlinear Science 10 (2010), 313–319. (Google Scholar)

M. Das, Billingsley’s packing dimension, Proceedings of the American Mathematical Society 136 (2008), 273–278. (Google Scholar)

M. Das, Hausdorff measures, dimensions and mutual singularity, Transactions of the American Mathematical Society 357 (2005), 4249–4268. (Google Scholar)

Z. Douzi and B. Selmi, Multifractal variation for projections of measures, Chaos, Solitons and Fractals 91 (2016), 414–420. (Google Scholar)

G. A. Edgar, Integral, probability, and fractal measures, Springer-Verlag, New York, (1998). (Google Scholar)

K. J. Falconer, Fractal geometry: mathematical foundations and applications, Chichester (1990). Wiley. (Google Scholar)

H. Haase, A contribution to measure and dimension of metric spaces, Math. Nachr. 124 (1985), 45–55. (Google Scholar)

H. Haase, Open-invariant measures and the covering number of sets, Math. Nachr. 134 (1987), 295–307. (Google Scholar)

E. Hewitt and K. Stromberg. Real and abstract analysis. A modern treatment of the theory of functions of a real variable, Springer-Verlag, New York, (1965). (Google Scholar)

S. Jurina, N. MacGregor, A. Mitchell, L. Olsen and A. Stylianou, On the Haus- dorff and packing measures of typical compact metric spaces, Aequationes Mathematicae 92 (2018), 709–735. (Google Scholar)

M. Khelifi, H. Lotfi, A. Samti and B. Selmi, A relative multifractal analysis, Chaos, Solitons and Fractals, (to appear). (Google Scholar)

Q. Liu, Local dimensions of the measure on a Galtion-Watson tree, Ann. Inst. H. Poincarè, Probabilités et Statistiques 37 (2001), 195–222. (Google Scholar)

Q. Liu, Exact packing measure on a Galton-Watson tree, Stochastic Processes and their Applications 85 (2000), 19–28. (Google Scholar)

P. Mattila, Geometry of sets and measures in euclidian spaces: Fractals and Rectifiability, Cambridge University Press (1995). (Google Scholar)

A. Mitchell and L. Olsen, Coincidence and noncoincidence of dimensions in compact subsets of [0, 1], arXiv:1812.09542v1, (2018). (Google Scholar)

L. Olsen, On average Hewitt-Stromberg measures of typical compact metric spaces, Mathematische Zeitschrift 293 (2019), 1201–1225. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr